Lancaster EPrints

Inequalities for Averages of Convex and Superquadratic Functions.

Jameson, Graham and Abramovich, Shoshana and Sinnamon, Gord (2004) Inequalities for Averages of Convex and Superquadratic Functions. Journal of Inequalities in Pure and Applied Mathematics, 5 (4). pp. 1-14. ISSN 1443-5756

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Inequalities in Pure and Applied Mathematics
Additional Information: Subject Codes: 26A51, 26D15
Uncontrolled Keywords: Inequality ; Averages ; Convex ; Superquadratic ; Monotonic
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 9505
Deposited By: Mrs Yaling Zhang
Deposited On: 12 Jun 2008 15:27
Refereed?: Yes
Published?: Published
Last Modified: 14 Oct 2013 12:55
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/9505

Actions (login required)

View Item